MAUDE Adverse Event Report: COOK INC NATHANSON CYSTIC/COMMON BILE DUCT EXPLORATION SET; LQR; DISLODGER, STONE, BILIARY

COOK INC NATHANSON CYSTIC/COMMON BILE DUCT EXPLORATION SET; LQR; DISLODGER, STONE, BILIARY
Model Number G03298
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: device evaluated by mfg.? device evaluation anticipated but has not begun.Awaiting device return.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that the sealed packaging of a nathanson cystic/common bile duct exportation set contained unknown foreign matter.The product was not used.No adverse effects or additional procedures were reported for this incident.

Brand Name
NATHANSON CYSTIC/COMMON BILE DUCT EXPLORATION SET
Common Device Name
LQR; DISLODGER, STONE, BILIARY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key24044678
Report Number1820334-2026-00032
Device Sequence Number15722013
Product Code LQR
UDI-Device Identifier00827002032989
UDI-Public(01)00827002032989(17)271024(10)16309603
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K171915
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberG03298
Device Catalogue NumberCDES-550-NATHANSON
Device Lot Number16309603
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown